| Model Number |
1002717 |
| Medical Device Problem Codes |
Break (1069); Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump usb port was damaged, and the pump battery intermittently could not be charged properly without the customer maneuvering the cable into the charging port at a certain angle.There was no reported impact to the customer's blood glucose level.No additional information was provided and the customer declined troubleshooting with tandem technical support.